# SDR FDEA201201140175

- Difficulty date: January 14, 2012
- Submitted: January 17, 2012
- Operation: Air carrier
- Aircraft: N749FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 536
- Aircraft time: 50,210 hours, 22,480 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Adapter
- Part number: R532H155800800
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLEVIS ADAPTER AT FR 57.2 BETWEEN SEAT TRACKS 4L & 5L HAS 1EA CRACK APPROX 1.5"   LONG ON OTBD SCALLOP TOP SURFACE THROUGH A FASTENER.  REMOVED DAMAGED CLEVIS ADAPTER FROM FR 57.2 BETWEEN SEAT TRACK 4L & 5L AND INSTALL NEW CLEVIS ADAPTER IAW SRM 51-72-10, PARA 5 & 6 PAGES 1-3, REPROTECTED IAW SRM 51-75-10.  CPC APPLICATION IAW SRM 51-23-20.
